# SDR FDEA201803160722

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,859 hours, 36,876 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AFTER SELECTING FLAPS 35 ON FINAL AT ORD GOT SLAT DISAGREE ALERT.  DUE TO TIME LAG BETWEEN SELECTING FINAL FLAPS AND ALERT ELECTED,  A SECOND APPROACH IN NORMAL CONFIGURATION.  NO DISAGREE,  BUT SUSPECT LIMIT INDICATORS ARE OUT OF ADJUSTMENT.   FOUND R2B SLAT SENSOR INDUCTANCE READING LOW 5.431.  NEAR,  ADJUSTED THE R2B SENSOR TO 5.606/NEAR IAW MM 27-84-02. OPS CHECKED GOOD.
